# SDR 9514392255

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255US
- Make and model: Boeing 727251
- Aircraft serial: 19974
- Engine: Pwa JT8D7B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE OIL FILTER CLOG WARNING LIGHT ILLUMINATED ON TAKEOFF.  THE TAKEOFF WAS ABORTED AND AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE REPLACED THE OIL FILTER, AIRCRAFT WAS RUNUP AND SYSTEM CHECKED OK.
